# SDR DALA2020112403859

- Difficulty date: November 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 89,540 hours, 39,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 27 THROUGH 37 ARE INOPERATIVE.  CORRECTIVE ACTION: MAINTENANCE REPLACED EMERGENCY LIGHTS BATTERY SUPPLY.  SYSTEM OPERATION IS NORMAL.
